# SDR SWAA2022092716658

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 56,871 hours, 33,889 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 SLAT UPPER SKIN CRACKED @ SLAT STATION 327 DURING BIRD STRIKE INSPECTION DENT IS L= 10.0 W= 2.5CRACK IS 2.25 / [01] REMOVED #2 LE SLAT IAW AMM 27-81-21. NEEDS INSTALL AND RIG CHECK.;[02] INSPECTED CAN HOUSING AND FOUND NO DEBRIS OR FOD. INSPECTED HARDWARE AND FOUND 3 EA STOP FITTINGS BAD. ALL OTHER HARDWARE OK TO INSTALL PER AMM 27-81-21;[03] BEGAN INSTALLATION OF #2 LE SLAT IAW AMM 27-81-21. TEMP INSTALLED HARDWARE ON MAIN SLAT TRACKS AND AUXILIARY SLAT TRACKS. WING ANTI-ICE TELESCOPING DUCT STILL NEEDS TO BE TORQUED. SLAT ACTUATOR STILL NEEDS TO BE INSTALLED.;[04] PERFORMED AMM 27-81-21 FROM STEP G (4) THRU H(14) ON LH #2 SLAT. PERFORMED AMM 27-81-00-820-803 UPTO STEP H(6). REMAINDER OF AMM TASK 27-81-00-820-803 FOR LEADING EDGE SLATS ADJUSTMENT IS REQ;[05] INSPECTED ACCOMPLISHMENT OF AMM 27-81-21 FROM STEP G (4) THRU H(14) ON LH #2 SLAT. PERFORMED AMM 27-81-00-820-803 UPTO STEP H(6). REMAINDER OF AMM TASK 27-81-00-820-803 FOR LEADING EDGE SLATS ADJUSTMENT IS REQ;[06] REMOVED REPLACEMENT #2 SLAT AND FOUND INCORRECT SLAT TRACK LENGTHS ON THE INBOARD AND OUTBOARD. THIS INSTALL MUST BE RE-ACCOMPLISHED REFERENCING APPLICABLE STEPS IN AMM 27-81-21.;[07] INSTALLED NEW #2 SLAT IAW AMM 27-81-21. RIGGING AND OPS CHECK GOOD. REMOVED SLAT P/N 114A5020-5 DOES NOT EXIST IN MXI. SERIAL NUMBER 001770 IS THE CORRECT REMOVED SERIAL NUMBER.;[08] C/W RII OF INSTALL OF NEW #2 SLAT IAW AMM 27-81-21
